# SDR SWIA2020041050086

- Difficulty date: January 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL COVER PLATE FUSELAGE INNER SIDE EDGE IS CORRODED   (C-CHECK) RO 4/9/2020   BLENDED CORROSION ON SERVICE DOOR, LOWER SILL COVER PLATE.OVER 75% MATERIAL LOSS.FOUND TO BE OUT OF LIMITS. IAW CRJ-200 SRM AND CRJ-200 SRM. REMOVED AND REPLACED SERVICE DOOR , LOWER SILL COVER PLATE P/N 601R38957-31. IAW CRJ-200 SRM USING CALIBRATED SCREWGUN # STS-4007 CAL. DUE DATE 10-OCT-2020.
